MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, D=2.7MM, L=305MM, AO CONNECTOR

I.T.S. GMBH SPIRAL DRILL, D=2.7MM, L=305MM, AO CONNECTOR
Model Number 61273-305
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of all lots shipped to the hospital including material certificate and the batches were processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a drill bit broke intra-operatively.There were no delays in surgery.No additional surgery required.No inherent danger or concern.

Brand Name
SPIRAL DRILL, D=2.7MM, L=305MM, AO CONNECTOR
Common Device Name
SPIRAL DRILL, D=2.7MM, L=305MM, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key17196051
Report Number3004369035-2023-00013
Device Sequence Number20698453
Product Code HTW
UDI-Device Identifier09120069818109
UDI-Public09120069818109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61273-305
Device Catalogue Number61273-305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexUnknown